Vol. 9, No. 7, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 7, 1221–1401
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author index
To appear
Other MSP journals
$p$-adic heights of Heegner points on Shimura curves

Daniel Disegni

Vol. 9 (2015), No. 7, 1571–1646

Let f be a primitive Hilbert modular form of parallel weight 2 and level N for the totally real field F, and let p be a rational prime coprime to 2N. If f is ordinary at p and E is a CM extension of F of relative discriminant Δ prime to Np, we give an explicit construction of the p-adic Rankin–Selberg L-function Lp(fE,). When the sign of its functional equation is 1, we show, under the assumption that all primes p are principal ideals of OF that split in OE, that its central derivative is given by the p-adic height of a Heegner point on the abelian variety A associated with f.

This p-adic Gross–Zagier formula generalises the result obtained by Perrin-Riou when F = and (N,E) satisfies the so-called Heegner condition. We deduce applications to both the p-adic and the classical Birch and Swinnerton-Dyer conjectures for A.

Gross–Zagier, Heegner points, $p$-adic $L$-functions, Hilbert modular forms, $p$-adic heights, Birch and Swinnerton-Dyer conjecture
Mathematical Subject Classification 2010
Primary: 11G40
Secondary: 11F41, 11G18, 11F33, 11G50
Received: 18 September 2014
Revised: 27 April 2015
Accepted: 11 June 2015
Published: 22 September 2015
Daniel Disegni
Department of Mathematics and Statistics
McGill University
805 Shebrooke Street West
Montreal, QC H3A 0B9